# SDR P2EA97072

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D29825219
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - REPLACE L2 DOOR EMERGENCY ESCAPE SLIDE DUE TO TIME.  PERFORMED OPERATIONAL CHECK OF ESCAPE SLIDE REF JOB CARD J225-60-10.  SLIDE MOUNTED LIGHTS DID NOT ILLUMINATE.  REPLACED L2 EMERGENCY ESCAPE SLIDE.  (M)
